# SDR UPS02438716

- Difficulty date: June 28, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHT OVER CREW SERVICE DOOR BULB INOP.  CLEANED AND RESEATED CP AT UPPER LIGHT ASSY OPS CK OK.
